English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Fitting Mixtures of Exponentials to Long-Tail Distributions to Analyze Network

MPS-Authors
There are no MPG-Authors available
Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Feldmann, A., & Whitt, W. (1998). Fitting Mixtures of Exponentials to Long-Tail Distributions to Analyze Network. Performance Evaluation, 31(3-4), 245-279. doi:10.1016/S0166-5316(97)00003-5.


Cite as: http://hdl.handle.net/21.11116/0000-0000-3711-F
Abstract
There is no abstract available